# SDR JJBA20240226059

- Difficulty date: February 16, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CORROSION FOUND ON RH SERVICE DOOR FWD SILL FRAME BTW FR 18-20. IN CF1, RH SERVICE DOOR FWD SILL BTW FR 18-20 BLENDED AND FOUND OUT OF LIMITS. IN CF1 RH SERVICE DOOR SILL BTW FR 18-20 REMOVED AND REPLACED
